# SDR 9718599980

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Syst
- Condition: Leak
- Location: Rt Wing
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PASSENGER REPORTED FUEL LEAKING FROM RIGHT WING EN ROUTE DTW-HPN.  FUEL USED VERSUS FUEL REMAINING INDICATED MORE THAN 1000 LBS OF FUEL LOSS.  FLIGHT WAS DIVERTED TO ROC AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED BACKFLUSH PROCEDURE FOR FUEL TRANSFER PROBLEM.  NO FUEL TRANSFER PROBLEM OR LEAKS WERE FOUND.  AIRCRAFT RETURNED TO SERVICE.
